# SDR ASAA9880010

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 547 - CREW REPORTED THE L1 DOOR WAS DIFFICULT TO CLOSE.  TRIMMED UPPER DOOR TRIM TO ALLOW FOR SEAL DEFLECTION AND OPERATED NORMALLY.  (M)
